# SDR FDEA201005061469

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 34541
- Condition: Misaligned
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OXYGEN CYLINDER AT STA -680 TO 700 DOES NOT HAVE SUFFICIENT CLEARANCE   BETWEEN CYLINDER AND ADJACENT STRUCTURES AFT OXYGEN CYL AT STA 680 TO 700 CLEARANCE BETWEEN CYL AND ADJACENT STRUCTURES REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING ACCOMPLISHMENT OF PTF. CONVERSION ON W/C 118350475AZ2R09 AND EA 757-3511-16-F2655, REV. C DATED 05/19/10, THIS N/R IS FOR TRACKING PURPOSES ONLY AND IS CLASSIFIED AS A MAJOR ALTERATION.
